# SDR AALA202203215365

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737*
- Aircraft serial: 33248
- Aircraft time: 16,531 hours, 6,704 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR HAS LOOSE SCREW IN DOOR JAM/TRIM THAT MAKES DOOR STICK CLOSED. RE-SECURED AFT DOOR TRIM SCREWS PER CMM 25-40-65 .
